Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Sheffer's set of five postulates for Boolean algebras in terms of the operation “rejection” made completely independent


Author: J. S. Taylor
Journal: Bull. Amer. Math. Soc. 26 (1920), 449-454
DOI: https://doi.org/10.1090/S0002-9904-1920-03334-3
Cited work: Bull. Amer. Math. Soc., Volume 21, Number 4 (1915), 183--188
MathSciNet review: 1560335
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1920-03334-3